In Reply to: Re: Arrhythmia and GERD posted by Patricia on September 18, 1998 at 11:26:44:
I am a 32 year old female and was diagnosed with GERD about 2 years ago. My physician has rotated me back and forth on Prilosec and Zantac. I can go weeks at a time with no occurrences of GERD and then I can suddenly have several weeks with GERD. Recently, during my last epidsode of reflux, I have noticed that I have irregular heartbeats. My heart seems to skip beats and then make up for it by beating an extra beat. This usually occurs right after I eat. I have no history of heart problems, nor does my family have a history of heart disease. Other than GERD, I am healthy. I have read similiar problems from others on your Forum and I wondered if there is any literature on this issue. This has been an unusually bad bout of GERD and that is when the irregular beats began. Any ideas?
I was very glad to see your message. I too have GERD... have had it for years. When I have episodes of reflux, I too get skipped heart beats and they are very annoying and worrysome. I am very interested in seeing how many other peaople have this experience. I worry alot because a year ago I underwent angioplasty with stent palcement, so any chest pain or skipped heart beat makes me think it's my heart again. I am very glad you wrote.
I was diagnosed with gerd years ago. First child was born and here came the funny beats and all the funny feeling.Over 5 years ago started strains on life and family plenty of antidepresents and beta blocker and there still here. I'm now 35. Never thought it was related to gerd until reading posts. Who knows.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.